Communications in Mathematical Physics

Convergence in the linked cluster theorem for many body fermion systems

V. A. Malyshev

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 119, Number 3 (1988), 501-508.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104162500

Mathematical Reviews number (MathSciNet)
MR0969213

Zentralblatt MATH identifier
0674.46053

Subjects
Primary: 81E15
Secondary: 81E08 81H99 82A15

Citation

Malyshev, V. A. Convergence in the linked cluster theorem for many body fermion systems. Comm. Math. Phys. 119 (1988), no. 3, 501--508. https://projecteuclid.org/euclid.cmp/1104162500


Export citation